# SDR MALA060359

- Difficulty date: June 1, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N516XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2334
- Aircraft time: 16,239 hours, 15,431 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Dau
- Part number: HC396H0485008
- Part serial: ULT01098
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INFLIGHT, BROUGHT BACK THE THRUST LEVERS TO IDLE, THE LANDING GEAR INTRANSIT RED LIGHT AND CONFIG HORN CAME ON.  COULD SILENCE WITH HORN CANCEL BUTTON.  ONLY HAPPENED WITH GEAR UP.  ALL CONDITIONS NORMAL WITH GEAR DOWN.  REMOVED AND REPLACED ADAU, P/N ON/OFF HC396H0485-008, S/N ON ULT-0097-98, S/N OFF ULT-010-98.  ALL CHECKS GOOD.
